# SDR 2025FA0000575

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N210SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12431
- Aircraft time: 2,672 hours
- Engine: Lyc IO360L2A
- Engine time: 367 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Elec Connector
- Part number: S2800277
- Condition: Intermittent
- Location: Eng Oil
- Part time: 2,672 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL PRESSURE ERRATIC. REMOVED AND REPLACED ENGINE OIL PRESSURE TRANSDUCER ELECTRICAL CONNECTOR (JN004) WITH NEW P/N S2800-277 REFERENCING CESSNA 172S WDG CH.79-30-01 (REV.A1). ENGINE RUN, OIL PRESSURE SYSTEM OPERATIONAL CHECK SATISFACTORY.
